Translator Disclaimer
July 2018 Errata to “Distance covariance in metric spaces”
Russell Lyons
Ann. Probab. 46(4): 2400-2405 (July 2018). DOI: 10.1214/17-AOP1233

Abstract

We correct several statements and proofs in our paper, Ann. Probab. 41, no. 5 (2013), 3284–3305.

Citation

Download Citation

Russell Lyons. "Errata to “Distance covariance in metric spaces”." Ann. Probab. 46 (4) 2400 - 2405, July 2018. https://doi.org/10.1214/17-AOP1233

Information

Received: 1 July 2017; Published: July 2018
First available in Project Euclid: 13 June 2018

Digital Object Identifier: 10.1214/17-AOP1233

Subjects:
Primary: 51K99, 62G20, 62H20
Secondary: 30L05, 62H15

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.46 • No. 4 • July 2018
Back to Top